About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 825240, 9 pages
http://dx.doi.org/10.1155/2012/825240
Research Article

Nontangential Limits for Modified Poisson Integrals of Boundary Functions in a Cone

Department of Mathematics and Information Science, Henan University of Economics and Law, Zhengzhou 450002, China

Received 17 May 2012; Accepted 8 July 2012

Academic Editor: Dachun Yang

Copyright © 2012 Lei Qiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, Berlin, Germany, 1977.
  2. C. Miranda, Partial Differential Equations of Elliptic Type, Springer, Berlin, Germany, 1970.
  3. R. Courant and D. Hilbert, Methods of Mathematical Physics. Vol. I, Interscience Publishers., New York, NY, USA, 1953. View at Zentralblatt MATH
  4. M. Brundin, Boundary behavior of eigenfunctions for the hyperbolic Laplacian [Ph.D. thesis], Göteborg University and Chalmers University of Technology, Gothenburg, Sweden, 2002.
  5. Y. Mizuta and T. Shimomura, “Growth properties for modified Poisson integrals in a half space,” Pacific Journal of Mathematics, vol. 212, no. 2, pp. 333–346, 2003. View at Publisher · View at Google Scholar
  6. P. Sjögren, “Une remarque sur la convergence des fonctions propres du laplacien à valeur propre critique,” in Théorie du Potentiel (Orsay, 1983), vol. 1096 of Lecture Notes in Mathematics, pp. 544–548, Springer, Berlin, Germany, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. P. Sjögren, “Approach regions for the square root of the Poisson kernel and bounded functions,” Bulletin of the Australian Mathematical Society, vol. 55, no. 3, pp. 521–527, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J.-O. Rönning, “Convergence results for the square root of the Poisson kernel,” Mathematica Scandinavica, vol. 81, no. 2, pp. 219–235, 1997. View at Zentralblatt MATH
  9. M. Brundin, Approach regions for the square root of the Poisson kernel and weak Lp boundary functions [thesis], Göteborg University and Chalmers University of Technology, 1999.
  10. M. Essén and J. L. Lewis, “The generalized Ahlfors-Heins theorem in certain d-dimensional cones,” Mathematica Scandinavica, vol. 33, pp. 111–129, 1973.
  11. V. S. Azarin, “Generalization of a theorem of Hayman on subharmonic functions in an m-dimensional cone,” American Mathematical Society Translations, vol. 2, no. 80, pp. 119–138, 1969.